MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION LOCI N-TERMINAL PRO-BRAIN NATRIURETIC PEPTIDE FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION LOCI N-TERMINAL PRO-BRAIN NATRIURETIC PEPTIDE FLEX REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that an erroneously depressed n-terminal pro-brain natriuretic peptide (nt-probnp) result was obtained on a dimension exl with lm integrated chemistry system.Siemens reviewed the system data and found that the quality control (qc) and calibration was acceptable on the day of the event.Clot check data showed slight variations in pressure readings between the initial erroneous and the repeat correct results.A customer service engineer (cse) visited the site, assessed system performance, verified heterogenous module (hm) temperature, mixer voltages, syringe gaps, pump performance, and ran system checks and qc, all of which were acceptable.A product problem was not identified.Based on the available information, the cause of the event is unknown.The customer is operational.The instrument is working according to the specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported that an erroneously depressed n-terminal pro-brain natriuretic peptide (nt-probnp) result was obtained on a dimension exl with lm integrated chemistry system.The initial result was reported to the physician(s).The sample was repeated thrice on an alternate dimension exl with lm integrated chemistry system and obtained higher results.The repeat results matched the patient¿s clinical history, and one of the results was reported to the physician(s) as correct result.There are no known reports of patient intervention or adverse health consequences due to the erroneous nt-probnp result.

Brand Name
DIMENSION
Common Device Name
DIMENSION LOCI N-TERMINAL PRO-BRAIN NATRIURETIC PEPTIDE FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22769107
Report Number2517506-2025-00128
Device Sequence Number15749318
Product Code NBC
UDI-Device Identifier00842768029912
UDI-Public(01)00842768029912(10)EA6065(17)260306
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K082645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2026
Device Model NumberN/A
Device Catalogue Number10464526
Device Lot NumberEA6065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown